Title: The size distribution of US cities: Not Pareto, even in the tail
Authors: Bee, M. ×
Riccaboni, Massimo
Schiavo, S. #
Issue Date: 2013
Publisher: North Holland
Series Title: Economics Letters vol:120 issue:2 pages:232-237
Abstract: We question the claim that the largest US cities are Pareto distributed. We show that results of multiple tests on real data are similar to those obtained when the true distribution is lognormal, and largely depend on sample sizes.
ISSN: 0165-1765
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Managerial Economics, Strategy and Innovation (MSI), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
SizeofDistribution.pdf Published 585KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science